# SDR RRXA991088

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND DELAMINATION, RUDDER TUB DELAMINATED LT SIDE AFT OF  LOWER HINGE.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  REMOVED AND REPLACED RUDDER TAB IAW DC8 M/M 27-21-1.
